# SDR AALA201710119024

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,061 hours, 21,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR WILL NOT STAY ENGAGED IN STOWED POSITION AT AFT SIDE OF DOOR.  ADJUSTED THE GIRT BAR IAW AMM 25-66-00. OPS CHECKED GOOD.
